MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W. L. GORE & ASSOCIATES, INC. GORE-TEX® SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number P5K17A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to gore that during an implant procedure out of one package of gore-tex® suture for oral health, four threads tore off the needle during a dental procedure.The procedure was successfully completed by opening and using a new threat.
 
Additional Manufacturer Narrative
A1: no patient specific details have been provided.Therefore, the patient initials reflect the w.L.Gore internal case number.H3: the device will be returned to manufacturer.If the device is returned, a product evaluation will be conducted.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: updated investigation finding and investigation conclusion coding due to investigation results.

Brand Name
GORE-TEX® SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
katharina herkt
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key16885487
Report Number3003910212-2023-01459
Device Sequence Number6163367
Product Code GAW
UDI-Device Identifier00733132607624
UDI-Public00733132607624
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP5K17A
Device Catalogue NumberP5K17A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date05/08/2023
Supplement Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown